# SDR SWAA2017121918521

- Difficulty date: December 12, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 19,245 hours, 8,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 145A812539
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD ANGLE CORRODED AT BS 767, RBL 22.  R & R THE ANGLE IAW SRM.
